MAUDE Adverse Event Report: ST PAUL CADD MS3 INFUSION CARTRIDGE; INFUSION PUMP

ST PAUL CADD MS3 INFUSION CARTRIDGE; INFUSION PUMP
Model Number 21-7450-24
Medical Device Problem Codes Leak/Splash (1354); Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Information was received indicating a smiths medical, cadd-ms 3 cartridge, was leaking between the cartridge and tubing of the pump.No adverse patient effects were reported.No additional information is available at this time.
 
Additional Manufacturer Narrative
Additional contact information: (b)(6).

Brand Name
CADD MS3 INFUSION CARTRIDGE
Common Device Name
INFUSION PUMP
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
david halverson
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key12932459
Report Number3012307300-2021-12284
Device Sequence Number4869526
Product Code FRN
UDI-Device Identifier10610586028694
UDI-Public10610586028694
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K051568
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 12/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number21-7450-24
Device Catalogue Number21-7450-24
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2021
Initial Report FDA Received Date12/06/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale
Patient Weight83 KG